# SDR ASAA0510313

- Difficulty date: September 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65549057
- Condition: Corroded
- Location: Fs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - IN FORWARD CARGO PIT CORROSION ON LOWER CHORD OF CABIN FLOOR BOARD AT BS 420 LBL 36-44 BETWEEN PREVIOUS REPAIR PARTS.  THE LOWER CHORD OF CABIN FLOORBEAM AT BS 420 FROM LBL 36-44 WAS REPAIRED IAW EA 5310-02491.  (M)
